Am I Bipolar?
The most defining thing is how you get the impression now. You mentioned that you lived your complete life knowing something be wrong. Has that feeling not here you since you started taking those meds? Talk with your doctor roughly speaking this, and just ask him how he made his diagnosis. Ask him to be as specific as possible. Also, ask your friends and people how you were later as opposed to presently. My daughter is bipolar, and the difference in her behavior in a minute on medication as compared to the way she be before is a 100% advance.
In the meantime, don't stop your meds. Bipolar disorder can be deadly whether you're large or low. It can cause you to ponder suicide and to cart foolish risks that could be fatal. If you're emotion over-medicated, it may be possible to decrease or transformation medications to combat that emotion, but don't stop them. God bless.
Let a doctoe diagnose you and decide when you should be taken rotten or put on medication...if you decide to help yourself to yourself off the meds you could really lose control of the situation...
I would see how your doctor feel about this inkling your having. Only he can suggest you stay or take off these meds.
How you feel before the meds? You probably have you're high high's and your low low's. My mom have Bipolar, and during her high high's she be joking and laughing and surrounded by a really good mood. During her low low's she be crying, REALLY depressed, slept alot, didn't talk to anyone etc...My warning is to stay on the meds, unless you are having some corrupt side effects.
That is a common mistake near individuals who are diagnosed. Depending on the severity of the disorder, you could try to go past its sell-by date the meds and see another specialist just to be guaranteed. If you were suicidal until that time medication I would not attempt this. Another thing that happen is that the medication can make society feel not in use. I would continue to see a counselor or psychiatrist while taking the medication as in good health.
Sweetie, Don't go down that road!
All drugs hold Potential side affects. Usually the percentage of people who will own those side effects are extremely small.
I had a dear friend who established she didn't want to take the 20% risk of liver destruction from her lithium she was taking for Bi Polar. Whle her Bi Polar be relative mild, it still caused her problems she have paranoia, she had every twelve months bouts of mania, espeically when she be under stress. Worse even she tend not to eat when one on her medication. She died at 45 yrs outdated. Autopsy said it was due to anorexia. which if true be because of the Bi Polar..
At least disguste it beside your doctor...
I can relate, although my diagnosis is not bipolar disorder. My feeling aren't moderately the same, but at hand are some similarities. I have taken both Effexor and Seroquel within the past, although have seen a psychiatrist since I be 13 (am 31 now), I've taken quite a few drugs, lol.
I start to thinking that I don't really have need of the medications after adjectives and that it's something inside my head that I can work out lacking psychiatrists, drugs or even therapy. I achieve on the "I don't need these folks to be sane" bandwagon. I think that it wasn't that fruitless before and that I be just self a baby just about my symptoms at the time I started taking it. Like you, this usually comes in after reading something like the side effects or adopting a tough habit (I'm doing x, so I don't stipulation the pills now).
For me, this kind of thinking usually ends up surrounded by MY deciding to progress off my medication. I say usually because it's happen an embarassing number of times. When I go backbone to feeling how I used to after 4-8 weeks, I realize how much I DO want the pills because I inevitably feel approaching crap every time. I've decided not to do that anymore immediately, but it took me a good half-dozen times previously I took that vow.
Just my opinion, but if you really are bipolar, especially seriously so, you probably don't WANT to remember how you feel without pills. Maybe if you bring up your concerns to your doctor regarding the side effects he/she can endow with you something different. There's no shortage of different drugs out there!
All medication have side effects but don't stop yours a short time ago because of this. Don't stop your medications in need first consulting your doctor. If you do, you could go into another manic or depressive episode and it would purloin that much longer to get stable on meds again. It doesn't situation so much what the diagnosis is but are the meds helping you? Talk with your doctor and counselor. Don't form rash decision about your existence and mental health base on side effects of meds.
no my friend is bipolar. he is on meds now but i remember him support then. he be more violent. when he be confused he became angry. u can't integer out how to deal beside ur emotions when u r bipolar
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...